Journal of Symbolic Logic

A Result Concerning Cardinalities of Ultraproducts

H. Jerome Keisler and Karel Prikry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 1 (1974), 43-48.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738946

Mathematical Reviews number (MathSciNet)
MR344122

Zentralblatt MATH identifier
0291.02036

JSTOR
links.jstor.org

Citation

Keisler, H. Jerome; Prikry, Karel. A Result Concerning Cardinalities of Ultraproducts. J. Symbolic Logic 39 (1974), no. 1, 43--48. https://projecteuclid.org/euclid.jsl/1183738946


Export citation